# SDR QXEA200400510

- Difficulty date: July 9, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 5,695 hours, 4,282 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO FLIGHT 2475, LEFT ENGINE BLEED CAUTION MESSAGE CAME ON AFTER LANDING AND STAYED ON FOR 3-5 MINUTES.  MESSAGE WENT AWAY BEFORE ABNORMAL CHECKLIST WAS ACCOMPLISHED.  MAINTENANCE INTERROGATED MDC.  NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
